# SDR SWAA2021091003820

- Difficulty date: August 5, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB PRESSURE DECK HORIZONTAL AT MAIN WHEEL WELL COMPARTME (2 EA) (CRACK 1 LOC. AT RBL 41 AND BS 663; L= 1.125 INCH APPROX; AND CRACK 2 LOC. AT RBL 42 AND BS 675; L= 1 INCH APPROX) ; 2021-368568 / [01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC500D; S/N: N500X1693P030456; CAL DUE DATE: 30-NOV-21.; [02] TOOL USED CALIPER P/N 700-113-10 S/N 0016656; CAL DUE DATE 11-MAY-22.; [03] REPAIRED WEB PRESSURE DECK HORIZONTAL AT MAIN WHEEL WELL COMPARTMENT AT RBL 41 BS 663 AND RBL 42 BS 675 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 MATERIAL USED ALUMINUM SHEET P/N 2024-T3 CLAD 0.80 PO 2021 138114; STIFFENER 7075-T6511 P/NBAC1505-100052 PO 2021 129586; ALUMINUM SHEET P/N 2024T3-063 PO 2020 202354; [04] TASK CARD COMPLETED RII
